MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-120/I20-40
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504); Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft.Approximately three (3) years post initial implant on a follow-up ct scan there was a possible type iiib endoleak observed.No intervention has been performed at this time.There has been no additional patient sequalae reported at this time.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging; type iiib endoleak.The root cause for the reported events could not be identified.The manufacturing records confirm that the lots met all requirements prior to release.Device remains implanted in the patient and was not returned, no evaluation completed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7799691
Report Number2031527-2018-00671
Device Sequence Number11317157
Product Code MIH
UDI-Device Identifier00818009011992
UDI-Public(01)00818009011992(17)180113
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2018
Device Model NumberBA28-120/I20-40
Device Lot Number1310989-008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-LIMB STENT GRAFT-LOT-1252606-017
Outcome Attributed to Adverse Event Other;